# SDR REXA2012021400226

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 25,803 hours, 23,444 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Cover
- Condition: Missing
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PIT FOR WING ANTI-ICE WARNING MESSAGE.  INSTALLED HEAT COVER FOR STBY HEAT SENOR IAW AMM 30-12-12,  OPS CHECK GOOD.
